Taking an emergency contraceptive, like Plan B, can change your regular bleeding pattern. The Plan B pill is a dose of progesterone, a natural hormone that builds up the lining of the uterus. The medication is actually tricking your body into thinking it should have a period. You should have some sort of bleeding within three weeks of taking the Plan B pill. If you do not have any bleeding or spotting (minimal bleeding) within three weeks visit Teen Clinic for a free or low-cost pregnancy test. You can find more information about Plan B and other birth control methods on our website, or make an appointment at Teen Clinic for a personalized consult.
- I have been having a weird yellow discharge come out of my vagina for about a week now…
- I had sex with my boyfriend a few days after using the Depo injection and we did not use protection…
- I’ve had Nexplanon for about 9 months now, and I’m ALWAYS on my period. What can I do to stop this constant bleeding?
- I stopped taking my Depo injections. Is there a non-hormonal method me and my partner can use?
Text “toTC (your sexual health question)” to 66746. It’s anonymous and FREE! Learn More